# SDR 20001206SH023

- Difficulty date: November 2, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N166GA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC337
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 2730018023
- Condition: Chafed
- Location: Fuselage
- Part time: 20,480 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE, SCHEDULED INSPECTION, MAINTENANCE FOUND LOOSE RIVETS AND FASTENERS IN LOWER WING-TO-FUSELAGE FAIRINGS AND BELLY PANELS.  REMOVAL OF FAIRINGS FOUND BELLY SKIN DAMAGED, 10 INCHES IN EXCESS OF .016 INCH DEEP, CAUSED BY STRINGERS CONTACTING SKIN.  REPAIR STEPS OF AD 81-15-1, SB 53-006, PART II, A - O ACCOMPLISHED.  AD ORIGINALLY ACCOMPLISHED 6-24-91, 15,422 HOURS TT.  CURRENT TT ON 10-20-00, 20,480 HOURS.  (X)
